# SDR AALA20031299

- Difficulty date: November 19, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P401005111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  AFT RIGHT OVERWING EMERGENCY EXIT LIGHT ASSEMBLY INOPERATIVE.  REPLACED AFT RIGHT OVERWING EMERGENCY EXIT LIGHT BATTERY AND MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
